Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Noticed blood clots in periods, had cyst rupture after last period. Visit doctor?

I have just recently started having large blood clots while having my period.....after my last period I had a cyst rupture for the first time. This period is the worst as far as size of the clots. I am 40 yrs old and a nurse so Ive got all of the horrible things it could be going through my mind. I should go see my obgyn right?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Don't worry passage of blood clots during menstruation may not always indicate dangerous problem.
But you have to get examined.
Consult your gynecologist once and take tablets to stop the bleeding first.
Then you can get examined and go for one ultrasound to fins out the possible cause for your problem and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor